# SDR SWAA2021020246236

- Difficulty date: January 28, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 71,411 hours, 42,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT A FOREIGN OBJECT ROLLING IN CEILING ABOVE FLIGHT ATT. FORWARD JUMPSEAT WHEN AIRCRAFT ROLLS. LOUD SOUND. POSSIBLY LARGE OBJECT. / REMOVED FLASH LIGHT FROM CEILING AREA ABOVE FORWARD ENTRY AREA. REFERENCE AMM 25-21-45. AIRCRAFT OK FOR SERVICE
